# SDR QXEA2015031600127

- Difficulty date: March 10, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chafed
- Location: Nr 4 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B NR 4 FLAP TRACK CARRIAGE MOUNTING LUGS CHAFED. REWORKED IAW SRM 57-52-05 STEPS 1-7(3). ET INSPECTION IAW NDTM 51-00-06. NO DEFECTS NOTED.
